Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Weight gain after taking meprate. Trying to conceive. Need suggestions - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2288 Questions
User:gud after noon
Doctor:Good Afternoon
Doctor:Please go ahead with your query
User:my height is 5.7 and weight is 72 is it normal ?
User:i was around only 45 -50 but after taking harmonal medicane i put on lot of weight
Doctor:Your ideal weight is 65 to 68 kg
Doctor:What is the medicine that you take?
User:for year
Doctor:Did you check with your doctor who prescribed it whether to continue it or not?
User:no for now i have stopped all tat not on any medicane but not reduced
Doctor:When did you stop it and why did you, is it done after consulting the same doctor?
User:yes i have stoped it some 2yrs back
User:this was given by doc only
User:i had got oviran cysts after which she gave me this tab
Doctor:Why are worried now? Is it just weight?
Doctor:what is your age?
Doctor:When was your last complete health check?
Doctor:You did not answer my earlier query?
User:1yr back
User:yes it is just weight that i m worried
Doctor:Do you have children?
Doctor:Are you trying to get pregnant?
User:yes but only ivf treatement only works for me
User:i had gone same but that got failed once
User:there was no folical growth
User:hence failed
Doctor:Were you give any other treatment after that?
User:no no
Doctor:What was the doctor's opinion?
User:that i have get the treatment at the earliest
User:but now i have not tried the treatment due to financial problems
Doctor:That is true but did they doctor ask you to reduce weight
User:no no
User:but i feel that i have reduce little
Doctor:You can opt for diet plan from the dietitian service that you have
Doctor:You can request ;Get a call from dietitian'
User:Ok thanks
User:but i m overweight ?
Doctor:you can reduce by 5 to 7 kg
User:Ok thank you
Doctor:Do you have any more queries
Doctor:Thank you
Doctor:Thanks for visting
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor